# SDR ASAA2019040128811

- Difficulty date: January 25, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 44,894 hours, 13,424 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H W/W FWD BULKHEAD PRESSURE DECK APPROX STA 663.75 WL 205 RBL 41 APPEARS TO BE CRACKED IN ALUMINUM WEB. GROUNDED - YES. (RESOLVED ON W/O: 419902 TASKCARD: N/R-00059 ) REMOVED TEMP REPAIR ON THE WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB IAW B737-800 SRM 51-40-02-0G-0. CUT AND REMOVED DAMAGED PRESSURE DECK WEB, ACCOMPLISHED DVI OF REPAIR AREA, FABRICATED REPAIR PARTS AND INSTALLED REPAIR AT BS 663 RBL 24-RBL 48 IAW B737-800 SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 2. THIS IS A CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION PER TABLE 204 OF B737-800 SRM 57-10-10-2R-3. CONTACTED SEAMC, NOTIFIED FELIX AT 1255 EST ON 03/128/2019 AND CLEARED PLT DEFERRAL.
